# SDR DALA2015052103411

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL, FWD END CORRODED; REMOVED CORRODED AT FWD END IAW SRM 51-74-00. CHECKED DIAMENSIONS L=1.75", W=1.0", D=0.042".  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  ACCOMPLISHED REPAIR AT FWD END IAW SRM 53-41-14, FIG. 201.
